# SDR SWIA200413914

- Difficulty date: October 12, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 18,808 hours, 27,668 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3431001001
- Part serial: 0177
- Condition: Malfunctioned
- Location: Nacelle Flap
- Part time: 6,343 hours, 9,847 cycles
- Stage of operation: NR
- How discovered: M
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP CENTRAL FAULT ON RETRACTION.  REPLACED RIGHT NACELLE FLAP ACTUATOR IAW EMB MM 27-50-00.  OPERATIONAL CHECK GOOD.
